In this paper a novel strategy to find an approximate solution for nonlinear fractional optimal control problem is proposed. The measure theory is used to find the solution. There are different definitions for fractional derivatives and integrals. In this work, a new definition which is named conformable calculus is used. Analytically convergence of the proposed method is proved.
Digital Object Identifier (DOI)
Ziaei, Ehsan; Hadi Farahi, Mohammad; and Safaie, Elahe
"The Approximate Solution of Nonlinear Fractional Optimal Control Problems by Measure Theory Approach,"
Progress in Fractional Differentiation & Applications: Vol. 4
, Article 4.
Available at: https://dc.naturalspublishing.com/pfda/vol4/iss3/4